MAUDE Adverse Event Report: WILLIAM COOK EUROPE ZENITH® TX2 DISSECTION ENDOVASCULAR GRAFT TAPERED COMPONENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM COOK EUROPE ZENITH® TX2 DISSECTION ENDOVASCULAR GRAFT TAPERED COMPONENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G47485
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Blank fields on this form indicate the information is unknown or unavailable.Pma/510(k): p180001 investigation is still in progress.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Description of event according to initial reporter: the trigger wire release mechanism did not detach from the introduction system.The green trigger was muscled back and pull the wires with hemostats - one at a time.Patient outcome: the patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Blank fields on this form indicate the information is unknown or unavailable.Summary of investigational findings: the green trigger-wire mechanism would not detach and the wires were pulled with hemostats one at a time.The stent was successfully placed without reported harm to the patient.The zdeg device without protection tube, shipping stylet, stent graft, and peel-away was returned.The green release knob was pulled 11mm down the handle main body and rotated approx.90° counterclockwise.Grooves noted in the handle main body confirmed the 90° rotation and indicated that the green release knob had been rotated during retraction.The exact reason why the trigger-wire knob could not be pulled cannot be determined, but if rotated, the wires may get caught between the handle and the knob and consequently the release knob may stick.Reference is made to the instructions for use specifying not to rotate the green trigger wire knob during withdrawal, but appropriate actions have been initiated, too, to address the difficulties in withdrawing the green trigger wire mechanism.There are adequate controls in place to ensure the device was manufactured to specifications.It was assessed that because any discovered non-conformances were properly dispositioned before qc release, there is evidence that the dhr was fully executed.Cook medical will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
ZENITH® TX2 DISSECTION ENDOVASCULAR GRAFT TAPERED COMPONENT
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
Manufacturer (Section G)
WILLIAM COOK EUROPE
sandet 6, dk-4632
bjaeverskov
Manufacturer Contact
lissi walmann
sandet 6, dk-4632
bjaeverskov 
MDR Report Key15238436
Report Number3002808486-2022-00923
Device Sequence Number6292909
Product Code MIH
UDI-Device Identifier10827002474854
UDI-Public(01)10827002474854(17)250427(10)E4250970
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/27/2025
Device Model NumberG47485
Device Catalogue NumberZDEG-PT-40-32-165-PF-US
Device Lot NumberE4250970
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/15/2022
Supplement Date Received by Manufacturer09/28/2022
Initial Report FDA Received Date08/17/2022
Supplement Report FDA Received Date09/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexMale